Bounding the Cebysev functional for the Riemann-Stieltjes integral via a Beesack inequality and applications

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2009) Bounding the Cebysev functional for the Riemann-Stieltjes integral via a Beesack inequality and applications. Computers and Mathematics with Applications, 58 (6). pp. 1247-1252. ISSN 0898-1221

Abstract

Lower and upper bounds of the Cebysev functional for the Riemann-Stieltjes integral are given. Applications relating to the three-point quadrature rules of functions that are differentiable n times are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4215
DOI https://doi.org/10.1016/j.camwa.2009.07.029
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17455. Riemann-Stieltjes integral, Cebysev functional, integral inequalities, quadrature rules, Beesack inequality
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login